# SDR C2XA04BT112

- Difficulty date: October 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 9,871 hours, 7,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 902081
- Part serial: 1165
- Condition: Faulty
- Location: Fire Control
- Part time: 9,871 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED, APU FIRE (WARNING) INFLIGHT.  MAINTENANCE INSPECTED APU COMPARTMENT AND APU FOR EVIDENCE OF FIRE.  NO SIGNS OF FIRE WERE FOUND, PERFORMED OPS CHECK OF SYSTEM.  OPS CHECKED GOOD.  REMOVED AND REPLACED FIRE CONTROL MODULE IAW EMB 145 26-12-02.  AIRCRAFT RETURNED TO SERVICE.
